| Catalog Number |
SCX-580 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "implant malposition".This relates to the left side.Device was explanted and replaced.Device discarded.Capsulotomies performed.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: malposition.